# SDR 9715649101

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91S
- Make and model: Doug DC-9-15
- Aircraft serial: 47063
- Engine: Pwa JT8D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Valve
- Part number: 626447
- Condition: Malfunctioned
- Location: Right Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE RIGHT ENGINE OIL PRESSURE INDICATION WAS ABNORMALLY HIGH.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED THE RIGHT ENGINE OIL PRESSURE REGULATOR VALVE, ENGINE OPERATIONAL CHECK OK.
